# SDR DL73S040931

- Difficulty date: September 27, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N314DA
- Make and model: Boeing 737232
- Aircraft serial: 23086
- Aircraft time: 57,422 hours, 43,552 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65479592
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE C2 DOOR OPENING FRAME AT FS 794 PER AD 93-14-10 REVEALED CRACK IN THE DOOR FRAME WEB AND FLANGE JUST BELOW THE NR 5 DOOR STOP FITTING.  THE CRACKS WERE REMOVED WITH A CUT OUT AND REPAIRED WITH AN ALUMINUM REPAIR ANGLE AND AN EXTERNAL ALUMINUM SKIN DOUBLER PER ER/A 093455 -14AD.
